Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Characters of the symmetric groups of degree $ 15$ and $ 16$


Authors: Robert L. Bivins, N. Metropolis, Paul R. Stein and Mark B. Wells
Journal: Math. Comp. 8 (1954), 212-216
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0025-5718-1954-0064776-8
MathSciNet review: 0064776
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Frobenius, Preuss. Akad., Berlin, SitzBer., 1900, p. 516. A list of Frobenius' relevant papers may be found in ref. 4 or 5.
  • [2] F. J. Murnaghan, Am. Journal of Math., v. 59, 1937, p. 437. See also the paper of Littlewood & Richardson.$ ^{3}$
  • [3] D. E. Littlewood & A. R. Richardson, Roy. Soc., Phil. Trans., v. 233A, 1934, p. 99.
  • [4] M. Zia-ud-Din, London Math. Soc. Proc (2), v. 39, 1935, p. 200; ibid., v. 42, 1937, p. 340. K. Kondo, Phys. Math. Soc. Japan, v. 22, 1940, p. 585.
  • [5] D. E. Littlewood: The Theory of Group Characters, 2nd edition. Oxford, 1950.
  • [6] F. J. Murnaghan: The Theory of Group Representations. Baltimore, 1938.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1954-0064776-8
Article copyright: © Copyright 1954 American Mathematical Society